Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 55, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 7, 2017, 2:14 AM CST for Oregon County, Missouri. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2017, 2:14 AM CST (08:14 UTC)
- Expired
- Mar 7, 2017, 2:27 AM CST
- In force
- 13 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Oregon County, MO
The radar
The Memphis radar (KNQA), 183 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 6:51 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 8.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 208 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 338 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.4
The text
As transmitted.
402
WUUS53 KSGF 070814
SVRSGF
MOC149-070845-
/O.NEW.KSGF.SV.W.0055.170307T0814Z-170307T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
214 AM CST TUE MAR 7 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southeastern Oregon County in south central Missouri...
* Until 245 AM CST
* At 214 AM CST, a severe thunderstorm was located 11 miles east of
Mammoth Spring, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Myrtle...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for south central
Missouri.
LAT...LON 3668 9113 3650 9113 3649 9124 3650 9151
TIME...MOT...LOC 0814Z 245DEG 49KT 3651 9133
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Griffin1 follow-up statement
365
WWUS53 KSGF 070827
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
227 AM CST TUE MAR 7 2017
MOC149-070837-
/O.CAN.KSGF.SV.W.0055.000000T0000Z-170307T0845Z/
Oregon MO-
227 AM CST TUE MAR 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OREGON COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A tornado watch remains in effect until 300 AM CST for south central
Missouri.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.
LAT...LON 3668 9113 3650 9113 3649 9124 3650 9151
TIME...MOT...LOC 0825Z 245DEG 49KT 3659 9113
$$
GriffinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 11:01 PM CST, 3 hours 13 minutes earlier.
Area forecast discussion, Mar 6, 11:01 PM CST, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1101 PM CST Mon Mar 6 2017
.SHORT TERM...(This Evening through Tuesday)
Issued at 235 PM CST Mon Mar 6 2017
Strong southerly flow continues to push relatively warm and moist
air into the area ahead of a dry line and cold front to our west.
Low level mixing this afternoon has limited dewpoints a bit, but
much of the area is still on track to see low to perhaps mid 60s
dewpoints by this evening. This will result in a moderately
unstable airmass across the region, setting the stage for severe
weather this evening into the overnight hours.
The first opportunity for severe weather will occur during the
early to mid evening hours, particularly west of Highway 65.
As height falls overspread the frontal zone, a few supercells may
develop across the warm sector, perhaps affecting the western
portions of the forecast area. Development of these discrete
supercells is still in question, but should they form, large hail
and tornadoes will be possible given very favorable shear
profiles.
Later this evening, additional development along the front will
grow upscale into a large linear complex, which will eventually
sweep east-southeast through the area from mid to late evening
into the predawn hours on Tuesday. Wind gusts to 70 MPH and large
hail appear likely with this activity. In addition, low level
shear vectors will be favorable for QLCS/mesovortex tornadoes with
the line, particularly where line segments are able to surge to
the east or east-northeast.
The discrete supercell threat will be greatest from 6-7 PM through
9-10 PM across the western CWA. By 10 PM, the line of
thunderstorms should be moving into southeastern Kansas and
western Missouri, with the line reaching a BBG to SGF to VIH line
between 11 and midnight. The line should then sweep across the
eastern half or so of the CWA through 3 AM.
Precipitation should clear the area by sunrise tomorrow, with
cooler and much drier air building into the area for Tuesday.
Gusty west to northwest winds will combine with RH between 15 and
20 percent to result in widespread elevated to significant fire
weather conditions on Tuesday. Winds will be strongest north of
I-44, and a Red Flag Warning will be in effect for this area from
11 AM through 7 PM Tuesday.
.LONG TERM...(Tuesday Night through Monday)
Issued at 235 PM CST Mon Mar 6 2017
Zonal to slightly northwest flow will keep things dry and mild
through Thursday, with rain chances returning to the region from
Friday into the weekend. Temperatures will be cooler over the
weekend, though still at or just a hair above average. Fire
weather will again be a concern on Wednesday, with winds becoming
southerly and RH dropping to around 20 percent during the
afternoon. More appreciable moisture will finally build into the
area by Thursday ahead of the next storm system.
&&
.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1056 PM CST Mon Mar 6 2017
Line of convection was quickly shifting east across the forecast
area late this evening. Very strong winds are accompanying the
linear convection with wind gusts of 60-70+ mph. The line has
shifted through JLN and should see a few hours of gusty winds
continuing there. Convection was just now shifting into SGF and
will continue into the first hour or two of the 06z TAFS and it
should push into BBG by 07-09z. There will be a brief period of
MVFR to possible IFR with the convection, but should clear rapidly
behind the line of convection. Should be clear sky for the
remainder of the period, but will see westerly surface wind gusts
pick back up by mid to late morning and continuing through the
afternoon.
&&
.FIRE WEATHER...
Issued at 235 PM CST Mon Mar 6 2017
A Red Flag Warning is in effect for areas along and north of I-44
on Tuesday, as very dry air builds into the region along with
gusty west to northwest winds. Right now, it looks like sustained
wind speeds may just touch Red Flag criteria on Tuesday; however,
very low RH is expected, with afternoon values between 15 and 20
percent.
Winds will become southerly on Wednesday, with RH expected to be
around 20 percent during the afternoon. Some parts of southeast
Kansas and western Missouri may again flirt with Red Flag
criteria.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Red Flag Warning from 11 AM to 7 PM CST Tuesday for MOZ055>058-
066>070-077>081-088>090-094.
KS...Red Flag Warning from 11 AM to 7 PM CST Tuesday for KSZ073-097-
101.
&&
SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...Lindenberg
FIRE WEATHER...BoxellHazardous weather outlook, Mar 7, 12:35 AM CST, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1235 AM CST Tue Mar 7 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080645- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1235 AM CST Tue Mar 7 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated Tornado risk. Elevated Hail risk. Elevated Thunderstorm wind damage risk. Elevated Lightning risk. Limited Non thunderstorm wind risk. Extreme Fire weather risk. DISCUSSION... A line of strong to severe storms with damaging thunderstorm wind gusts of 60 to 70 mph will continue to push east across south central Missouri. Out ahead of this line, supercells will remain possible with large hail, damaging wind and tornadoes possible. A few storms will occur behind the main line of thunderstorms, but these will remain below severe limits. Clearing will take place from west to east during the early morningn hours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Behind the frontal passage, a mild and very dry air mass will return to the region Tuesday. Elevated to significant fire weather conditions will be possible Tuesday and to a lesser extent on Wednesday. A Red Flag Warning has been issued for areas along and north of the Interstate 44 corridor for Tuesday. Thunderstorms will again be possible late in the week into the first part of the weekend as a front sets up in the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next three hours for locations over south central Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
In the hours before
Local storm report, Mar 7, 1:02 AM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
102 AM CST TUE MAR 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM TSTM WND GST 1 NE AIRPORT DRIVE 37.15N 94.50W
03/06/2017 M61 MPH JASPER MO ASOS
REPORTED AT JOPLIN AIRPORT.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 7, 1:07 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 AM CST TUE MAR 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND GST 1 NNW VICHY 38.13N 91.77W
03/06/2017 M56 MPH MARIES MO ASOS
VIH ASOS WIND GUST.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 7, 1:18 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 AM CST TUE MAR 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG 1 ESE AVA 36.95N 92.65W
03/07/2017 DOUGLAS MO EMERGENCY MNGR
JUST GOT 2 REPORTS OF LARGE TREES DOWN ON
THE FF HWY EAST OF AVA CITY LIMITS. AVA FIRE
DEPARTMENT IS WORKING ON REMOVING TREE'S ON
FF HWY. TIME ESTIMATED BASED ON RADAR.
1215 AM TSTM WND DMG 1 E AVA 36.95N 92.65W
03/07/2017 DOUGLAS MO EMERGENCY MNGR
JUST GOT 2 REPORTS OF LARGE TREES DOWN ON
THE FF HWY EAST OF AVA CITY LIMITS. AVA FIRE
DEPARTMENT IS WORKING ON REMOVING TREE'S ON
FF HWY. TIME ESTIMATED BASED ON RADAR.
1140 PM TSTM WND DMG 2 SW I-44 NEAR MILE MAR 37.22N 93.31W
03/06/2017 GREENE MO TRAINED SPOTTER
RESIDENCE WITH TREE ON ROOF.
1140 PM TSTM WND DMG 1 NNE SPRINGFIELD 37.21N 93.28W
03/06/2017 GREENE MO PUBLIC
REPORTED AT NATIONAL AND CHESTNUT,
SPRINGFIELD, MO.LARGE TREE REPORTED ON
CORNER OF NATIONAL/CHESTNUT, STORM SPOTTER
CONFIRMED TREE IS DOWN.
1140 PM TSTM WND DMG 2 SSW I-44 NEAR MILE MA 37.22N 93.31W
03/06/2017 GREENE MO TRAINED SPOTTER
RESIDENCE WITH TREE ON ROOF.
1140 PM TSTM WND DMG 1 NNE SPRINGFIELD 37.21N 93.28W
03/06/2017 GREENE MO PUBLIC
REPORTED AT NATIONAL AND CHESTNUT,
SPRINGFIELD, MO.LARGE TREE REPORTED ON
CORNER OF NATIONAL/CHESTNUT, STORM SPOTTER
CONFIRMED TREE IS DOWN.
1139 PM TSTM WND DMG 1 NNW SPRINGFIELD 37.21N 93.29W
03/06/2017 GREENE MO EMERGENCY MNGR
CONFIRMED REPORT OF PARTIAL ROOF COLLAPSE.
COMMERCIAL BUILDING WITH UNKNOWN OCCUPANCY
AT THIS TIME.
1139 PM TSTM WND DMG 1 NNW SPRINGFIELD 37.21N 93.29W
03/06/2017 GREENE MO EMERGENCY MNGR
CONFIRMED REPORT OF PARTIAL ROOF COLLAPSE.
COMMERCIAL BUILDING WITH UNKNOWN OCCUPANCY
AT THIS TIME.
1133 PM TSTM WND DMG MACKS CREEK 37.97N 92.97W
03/06/2017 CAMDEN MO EMERGENCY MNGR
HWY W, CARPORTS DAMAGED, MOBILE HOME
DESTROYED, ONE SPOTTER REPORTS IT LOOKS LIKE
A WAR ZONE.
1133 PM TSTM WND DMG MACKS CREEK 37.97N 92.97W
03/06/2017 CAMDEN MO EMERGENCY MNGR
HWY W, CARPORTS DAMAGED, MOBILE HOME
DESTROYED, ONE SPOTTER REPORTS IT LOOKS LIKE
A WAR ZONE.
1130 PM TSTM WND GST 1 NNW VICHY 38.13N 91.77W
03/06/2017 M56 MPH MARIES MO ASOS
VIH ASOS WIND GUST.
1130 PM TSTM WND GST 1 NNW VICHY 38.13N 91.77W
03/06/2017 M56 MPH MARIES MO ASOS
VIH ASOS WIND GUST.
1125 PM TSTM WND DMG 3 WSW I-44 NEAR MILE MA 37.23N 93.34W
03/06/2017 GREENE MO TRAINED SPOTTER
REPORTED AT COLGATE AND DIVISION,
SPRINGFIELD, MO. LARGE TREE DOWN WITH POWER
OUTAGE AT COLGATE AND DIVISION IN
SPRINGFIELD PER HAM RADIO.
1125 PM TSTM WND DMG 3 WSW I-44 NEAR MILE MA 37.23N 93.34W
03/06/2017 GREENE MO TRAINED SPOTTER
REPORTED AT COLGATE AND DIVISION,
SPRINGFIELD, MO. LARGE TREE DOWN WITH POWER
OUTAGE AT COLGATE AND DIVISION IN
SPRINGFIELD PER HAM RADIO.
1117 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
03/06/2017 GREENE MO TRAINED SPOTTER
REPORTS OF A TREE SEVERAL FEET THICK HAS
FALLEN ON CHESTNUT/ AND NATIONAL AND SIGN ON
THE SQUARE HAS BLOWN DOWN.
1117 PM TSTM WND DMG MACKS CREEK 37.97N 92.97W
03/06/2017 CAMDEN MO EMERGENCY MNGR
CONFIRMED STRUCTURAL DAMAGE ON CEMETERY ROAD
IN MACKS CREEK. WAITING FOR ADDITIONAL
REPORTS.
1115 PM TSTM WND DMG 1 NNW SPRINGFIELD 37.21N 93.29W
03/06/2017 GREENE MO PUBLIC
SHINGLES BLOWN OFF, POSSIBLE GUTTER DAMAGE.
DRY-WALL DUSTING WITHIN HALLWAYS. SUBMITTED
VIA INTERNET. TIME BASED ON RADAR.
1111 PM TSTM WND DMG 3 WSW I-44 NEAR MILE MA 37.64N 92.70W
03/06/2017 LACLEDE MO FIRE DEPT/RESCUE
HOUSE STRUCTURAL DAMAGE. UNSPECIFIED
SEVERITY. TIME ESTIMATED. .
1111 PM TSTM WND DMG 3 WSW I-44 NEAR MILE MA 37.64N 92.70W
03/06/2017 LACLEDE MO FIRE DEPT/RESCUE
HOUSE STRUCTURAL DAMAGE. UNSPECIFIED
SEVERITY. TIME ESTIMATED. .
1110 PM TSTM WND DMG 4 NW I-44 NEAR MILE MAR 37.63N 92.79W
03/06/2017 LACLEDE MO EMERGENCY MNGR
STRUCTURAL DAMAGE HWY 32.
1110 PM TSTM WND DMG 4 NNW I-44 NEAR MILE MA 37.63N 92.79W
03/06/2017 LACLEDE MO EMERGENCY MNGR
STRUCTURAL DAMAGE HWY 32.
1104 PM TSTM WND DMG 2 ENE LANAGAN 36.62N 94.41W
03/06/2017 MCDONALD MO EMERGENCY MNGR
LARGE TREE DOWN NORTH OF PINEVILLE ON
HIGHWAY W, ABOUT 2 SOUTH OF 76.
1104 PM TSTM WND DMG NIXA 37.04N 93.29W
03/06/2017 CHRISTIAN MO 911 CALL CENTER
ROOF DAMAGE. HALF OF ROOF BLOWN OFF A
RESIDENCE. NUMEROUS REPORTS OF TREE DAMAGE
WITHIN THE COUNTY. .
1104 PM TSTM WND DMG NIXA 37.04N 93.29W
03/06/2017 CHRISTIAN MO 911 CALL CENTER
ROOF DAMAGE. HALF OF ROOF BLOWN OFF A
RESIDENCE. NUMEROUS REPORTS OF TREE DAMAGE
WITHIN THE COUNTY. .
1051 PM TSTM WND DMG 2 SSE OLIVE 37.43N 93.09W
03/06/2017 DALLAS MO TRAINED SPOTTER
5 NE OF FAIR GROVE ON DALLAS COUNTY
LINE....70 MPH GUST WITH SOME TREE DAMAGE
NOW 35-40MPH SUSTAINED.
1050 PM TSTM WND DMG 3 N LAURIE 38.25N 92.83W
03/06/2017 MORGAN MO FIRE DEPT/RESCUE
HWY 5 TREE LANDED ON HOUSE.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 7, 1:22 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
122 AM CST TUE MAR 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST REDFIELD 37.84N 94.88W
03/06/2017 E70 MPH BOURBON KS PUBLIC
VIA INTERNET SUBMISSION. NO DESCRIPTION OF
DAMAGE REPORTED.
0850 PM TSTM WND DMG 2 WNW MARMATON 37.84N 94.85W
03/06/2017 BOURBON KS PUBLIC
BARN DESTROYED NEAR INDIAN ROAD AND 115TH
STREET (8 MILES WEST OF FT. SCOTT). RELAYED
VIA EM.
0912 PM TSTM WND DMG 4 NW BRAZILTON 37.60N 95.00W
03/06/2017 CRAWFORD KS FIRE DEPT/RESCUE
146 HWY AND 50TH AVE, IN CRAWFORD COUNTY,
VEHICLE BLOWN OFF OF ROADWAY, TREES DOWN.
0913 PM TSTM WND GST ARMA 37.54N 94.70W
03/06/2017 E80 MPH CRAWFORD KS LAW ENFORCEMENT
ESTIMATED 70 TO 80 MPH WINDS. VIA ARMA PD.
NO DESCRIPTION OF DAMAGE REPORTED.
0924 PM TSTM WND DMG NEVADA 37.84N 94.35W
03/06/2017 VERNON MO EMERGENCY MNGR
POSSIBLE TORNADO SOUTH OF NEVADA AT THE
BELLAMY EXIT. POWER FLASHES. SENDING DEPUTY
TO CHECK.
0930 PM TSTM WND DMG 4 SE WEIR 37.28N 94.72W
03/06/2017 CHEROKEE KS PUBLIC
WIND DAMAGE ABOUT 6.5 MILES EAST OF SCAMMON,
KANSAS. MULTIPLE POWER POLES SNAPPED ALONG
THE HIGHWAY. TIME ESTIMATED NEAR OR BEFORE
9:30 THIS EVENING. REPORTED VIA FACEBOOK.
0934 PM TSTM WND DMG ARMA 37.54N 94.70W
03/06/2017 CRAWFORD KS FIRE DEPT/RESCUE
LARGE TREE LIMB DOWN BETWEEN 8TH AND 9TH
STREET ON WASHINGTON. RELAYED VIA RADIO.
0935 PM TSTM WND DMG 1 W CRESTLINE 37.17N 94.72W
03/06/2017 CHEROKEE KS FIRE DEPT/RESCUE
HWY 69 N 8 POWER POLES AND LINES DOWN. TIME
REPORTED TO FIRE DEPT.
0951 PM TSTM WND GST 1 NE AIRPORT DRIVE 37.15N 94.50W
03/06/2017 M61 MPH JASPER MO ASOS
REPORTED AT JOPLIN AIRPORT.
1010 PM TSTM WND DMG 1 S BEARCREEK 37.64N 93.66W
03/06/2017 CEDAR MO EMERGENCY MNGR
SPOTTER AT 16780 HWY 32 CLOSE TO COUNTY LINE
REPORTING TREES DOWN PARTIAL ROOF DAMAGE.
1025 PM TSTM WND DMG 1 W NEOSHO 36.87N 94.39W
03/06/2017 NEWTON MO PUBLIC
6 TO 12 INCH TREE LIMBS DOWN.
1026 PM HAIL 4 S ELKTON 37.80N 93.43W
03/06/2017 U0.75 INCH POLK MO CO-OP OBSERVER
E60 MPH WINDS. TOO MUCH LIGHTNING TO GO OUT
AND CHECK FOR WIND DAMAGE.
1029 PM TSTM WND GST 3 N MOUNT VERNON 37.14N 93.82W
03/06/2017 M52 MPH LAWRENCE MO TRAINED SPOTTER
52MPH GUST MEASURED...2 1/2 N OF MT.VERNON,
LAWRENCE COUNTY.
1032 PM TSTM WND DMG 2 SSW BOLIVAR 37.59N 93.42W
03/06/2017 POLK MO EMERGENCY MNGR
POWER POLES BROKEN SOUTH SIDE OF BOLIVAR.
1036 PM TSTM WND GST 3 W WALNUT GROVE 37.41N 93.60W
03/06/2017 E60 MPH GREENE MO PUBLIC
NO DAMAGE REPORTED AT THIS TIME.
1043 PM TSTM WND GST 2 NE I-44 NEAR MILE MAR 37.23N 93.40W
03/06/2017 M65 MPH GREENE MO ASOS
SPRINGFIELD ASOS REPORTED WIND GUSTS.
1043 PM TSTM WND DMG STOTTS CITY 37.10N 93.95W
03/06/2017 LAWRENCE MO EMERGENCY MNGR
1446 HWY 97 STOTTS CITY 2-3 FOOT DIAMETER
TREE BLOWN OVER.
1048 PM TSTM WND DMG PIERCE CITY 36.95N 94.00W
03/06/2017 LAWRENCE MO EMERGENCY MNGR
DOWN POWER LINE / TREE 203 GIBBS PIERCE
CITY.
1050 PM TSTM WND DMG 3 N LAURIE 38.25N 92.83W
03/06/2017 MORGAN MO FIRE DEPT/RESCUE
HWY 5 TREE LANDED ON HOUSE.
1050 PM TSTM WND DMG 2 SSE ROCKY MOUNT 38.25N 92.71W
03/06/2017 MORGAN MO PUBLIC
REPORTED AT OAK KNOLL ROAD, ROCKY MOUNT, MO
PART OF BUILDING ON ROAD.
1051 PM TSTM WND DMG 2 SSE OLIVE 37.43N 93.09W
03/06/2017 DALLAS MO TRAINED SPOTTER
5 NE OF FAIR GROVE ON DALLAS COUNTY
LINE....70 MPH GUST WITH SOME TREE DAMAGE
NOW 35-40MPH SUSTAINED.
1104 PM TSTM WND DMG NIXA 37.04N 93.29W
03/06/2017 CHRISTIAN MO 911 CALL CENTER
ROOF DAMAGE. HALF OF ROOF BLOWN OFF A
RESIDENCE. NUMEROUS REPORTS OF TREE DAMAGE
WITHIN THE COUNTY. .
1104 PM TSTM WND DMG 2 ENE LANAGAN 36.62N 94.41W
03/06/2017 MCDONALD MO EMERGENCY MNGR
LARGE TREE DOWN NORTH OF PINEVILLE ON
HIGHWAY W, ABOUT 2 SOUTH OF 76.
1110 PM TSTM WND DMG 4 NW I-44 NEAR MILE MAR 37.63N 92.79W
03/06/2017 LACLEDE MO EMERGENCY MNGR
STRUCTURAL DAMAGE HWY 32.
1111 PM TSTM WND DMG 3 WSW I-44 NEAR MILE MA 37.64N 92.70W
03/06/2017 LACLEDE MO FIRE DEPT/RESCUE
HOUSE STRUCTURAL DAMAGE. UNSPECIFIED
SEVERITY. TIME ESTIMATED. .
1115 PM TSTM WND DMG 1 NNW SPRINGFIELD 37.21N 93.29W
03/06/2017 GREENE MO PUBLIC
SHINGLES BLOWN OFF, POSSIBLE GUTTER DAMAGE.
DRY-WALL DUSTING WITHIN HALLWAYS. SUBMITTED
VIA INTERNET. TIME BASED ON RADAR.
1117 PM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
03/06/2017 GREENE MO TRAINED SPOTTER
REPORTS OF A TREE SEVERAL FEET THICK HAS
FALLEN ON CHESTNUT/ AND NATIONAL AND SIGN ON
THE SQUARE HAS BLOWN DOWN.
1125 PM TSTM WND DMG 3 WSW I-44 NEAR MILE MA 37.23N 93.34W
03/06/2017 GREENE MO TRAINED SPOTTER
REPORTED AT COLGATE AND DIVISION,
SPRINGFIELD, MO. LARGE TREE DOWN WITH POWER
OUTAGE AT COLGATE AND DIVISION IN
SPRINGFIELD PER HAM RADIO.
1130 PM TSTM WND GST 1 NNW VICHY 38.13N 91.77W
03/06/2017 M56 MPH MARIES MO ASOS
VIH ASOS WIND GUST.
1133 PM TSTM WND DMG MACKS CREEK 37.97N 92.97W
03/06/2017 CAMDEN MO EMERGENCY MNGR
HWY W, CARPORTS DAMAGED, MOBILE HOME
DESTROYED, ONE SPOTTER REPORTS IT LOOKS LIKE
A WAR ZONE.
1139 PM TSTM WND DMG 1 NNW SPRINGFIELD 37.21N 93.29W
03/06/2017 GREENE MO EMERGENCY MNGR
CONFIRMED REPORT OF PARTIAL ROOF COLLAPSE.
COMMERCIAL BUILDING WITH UNKNOWN OCCUPANCY
AT THIS TIME.
1140 PM TSTM WND DMG 2 SW I-44 NEAR MILE MAR 37.22N 93.31W
03/06/2017 GREENE MO TRAINED SPOTTER
RESIDENCE WITH TREE ON ROOF.
1140 PM TSTM WND DMG 1 NNE SPRINGFIELD 37.21N 93.28W
03/06/2017 GREENE MO PUBLIC
REPORTED AT NATIONAL AND CHESTNUT,
SPRINGFIELD, MO.LARGE TREE REPORTED ON
CORNER OF NATIONAL/CHESTNUT, STORM SPOTTER
CONFIRMED TREE IS DOWN.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMSpecial weather statement, Mar 7, 1:23 AM CST, 51 minutes before
Special Weather Statement
National Weather Service Springfield MO
123 AM CST TUE MAR 7 2017
MOZ097-098-106-070815-
Oregon MO-Howell MO-Shannon MO-
123 AM CST TUE MAR 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHANNON...HOWELL AND
OREGON COUNTIES UNTIL 215 AM CST...
At 122 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Birch Tree to near West Plains to near
Sturkie. Movement was southeast at 25 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
West Plains... Grand Gulf State Park...
Mountain View... Thayer...
Winona... Alton...
Birch Tree... Pomona...
South Fork... Koshkonong...
Brandsville... Montier...
Thomasville... Peace Valley...
Lanton... Teresita...
Myrtle... Wilderness...
Couch... Pottersville...
A tornado watch remains in effect until 300 AM CST for south central
Missouri.
LAT...LON 3684 9199 3705 9181 3705 9166 3706 9165
3708 9122 3683 9123 3682 9111 3650 9113
3650 9212
TIME...MOT...LOC 0722Z 313DEG 20KT 3706 9147 3675 9181 3651 9192
FryeLocal storm report, Mar 7, 1:27 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 AM CST TUE MAR 7 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG 1 E AVA 36.95N 92.65W
03/07/2017 DOUGLAS MO EMERGENCY MNGR
JUST GOT 2 REPORTS OF LARGE TREES DOWN ON
THE FF HWY EAST OF AVA CITY LIMITS. AVA FIRE
DEPARTMENT IS WORKING ON REMOVING TREE'S ON
FF HWY. TIME ESTIMATED BASED ON RADAR.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 8:51 PM CST | Severe Thunderstorm Warning | SGF | Vernon | 39 min |
| Mar 6, 9:07 PM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 53 min |
| Mar 6, 9:09 PM CST | Special Weather Statement | SGF | Barton, Benton, Camden, Cedar, Dade, Dallas and 4 more | 81 min |
| Mar 6, 9:16 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 59 min |
| Mar 6, 9:19 PM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 56 min |
| Mar 6, 9:21 PM CST | Tornado Warning | SGF | Cedar, St. Clair, Vernon | 24 min |
| Mar 6, 9:35 PM CST | Severe Thunderstorm Warning | SGF | Cedar | 55 min |
| Mar 6, 9:40 PM CST | Special Weather Statement | SGF | Douglas, Howell, Ozark, Stone, Taney | 65 min |
| Mar 6, 9:40 PM CST | Tornado Warning | SGF | St. Clair | 19 min |
| Mar 6, 9:43 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 62 min |
| Mar 6, 10:00 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Greene, Jasper, Lawrence and 3 more | 60 min |
| Mar 6, 10:11 PM CST | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Miller and 2 more | 64 min |
| Mar 6, 10:14 PM CST | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 61 min |
| Mar 6, 10:19 PM CST | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Laclede, Lawrence, Polk and 1 more | 56 min |
| Mar 6, 10:29 PM CST | Tornado Warning | SGF | Camden, Miller, Morgan | 31 min |
| Mar 6, 10:41 PM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, McDonald, Stone | 64 min |
| Mar 6, 10:49 PM CST | Tornado Warning | SGF | Dallas, Laclede | 41 min |
| Mar 6, 10:50 PM CST | Tornado Warning | SGF | Camden, Miller, Pulaski | 40 min |
| Mar 6, 11:02 PM CST | Severe Thunderstorm Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Pulaski and 3 more | 58 min |
| Mar 6, 11:09 PM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Stone, Taney | 66 min |
| Mar 6, 11:12 PM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 63 min |
| Mar 6, 11:13 PM CST | Severe Thunderstorm Warning | SGF | Ozark, Taney | 47 min |
| Mar 6, 11:41 PM CST | Tornado Warning | SGF | Maries, Phelps | 34 min |
| Mar 6, 11:43 PM CST | Tornado Warning | SGF | Douglas, Howell, Ozark | 47 min |
| Mar 6, 11:51 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 54 min |
| Mar 6, 11:58 PM CST | Severe Thunderstorm Warning | SGF | Christian, Laclede, Pulaski, Texas, Webster, Wright | 62 min |
| Mar 7, 12:12 AM CST | Severe Thunderstorm Warning | SGF | Dent | 63 min |
| Mar 7, 12:19 AM CST | Tornado Warning | SGF | Howell | 41 min |
| Mar 7, 12:34 AM CST | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Taney | 56 min |
| Mar 7, 12:41 AM CST | Tornado Warning | SGF | Oregon, Shannon | 49 min |
| Mar 7, 1:23 AM CST | Special Weather Statement | SGF | Howell, Oregon | 52 min |
| Mar 7, 2:10 PM CST | Fire Weather Watch | SGF | Barton, Benton, Cedar, Dade, Hickory, Jasper and 5 more | 13 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.